# SDR IXXA2021112202H

- Difficulty date: October 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146T500011
- Condition: Corroded
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SOURCE CARD, INTERCOSTAL FROM STA1263 TO 1285 RBL 13 FOUND TO BE CORRODED.     AMES NR 136876-0100-0371
